American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 160 found      Go to page: 1 2 3 4 5 6

[91] Kung Ching Chang and Shu Jie Li. A remark on expanding maps . Proc. Amer. Math. Soc. 85 (1982) 583-586. MR 660608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Peter W. Bates. Reduction theorems for a class of semilinear equations at resonance . Proc. Amer. Math. Soc. 84 (1982) 73-78. MR 633281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Michel Willem. Density of the range of potential operators . Proc. Amer. Math. Soc. 83 (1981) 341-344. MR 624926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Dennis M. DeTurck. The equation of prescribed Ricci curvature. Bull. Amer. Math. Soc. 3 (1980) Part 1:701-704. MR 571372.
Abstract, references, and article information   
View Article: PDF

[95] P. N. Srikanth and M. C. Joshi. Existence theorems for generalized Hammerstein equations . Proc. Amer. Math. Soc. 78 (1980) 369-374. MR 553379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[97] F. S. De Blasi and J. Myjak. Generic properties of contraction semigroups and fixed points on nonexpansive operators . Proc. Amer. Math. Soc. 77 (1979) 341-347. MR 545593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] P. S. Milojević. The solvability of operator equations with asymptotic quasibounded nonlinearities . Proc. Amer. Math. Soc. 76 (1979) 293-298. MR 537091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] T. E. Williamson. Geometric estimation of the solution to $x+Tx=0$ for unbounded densely defined monotone operator $T$ in Hilbert space . Proc. Amer. Math. Soc. 74 (1979) 278-284. MR 524300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Moshe Marcus and Victor J. Mizel. Complete characterization of functions which act, via superposition, on Sobolev spaces . Trans. Amer. Math. Soc. 251 (1979) 187-218. MR 531975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Themistocles M. Rassias. On the stability of the linear mapping in Banach spaces . Proc. Amer. Math. Soc. 72 (1978) 297-300. MR 507327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Olavi Nevanlinna. On the convergence of difference approximations to nonlinear contraction semigroups in Hilbert spaces . Math. Comp. 32 (1978) 321-334. MR 0513203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] W. G. Dotson. An iterative process for nonlinear monotonic nonexpansive operators in Hilbert space . Math. Comp. 32 (1978) 223-225. MR 0470779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] James R. Ward. Periodic solutions of perturbed conservative systems . Proc. Amer. Math. Soc. 72 (1978) 281-285. MR 507323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Stig-Olof Londen and Olof J. Staffans. A note on Volterra equations in a Hilbert space . Proc. Amer. Math. Soc. 70 (1978) 57-62. MR 0467219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] R. A. Plastock. Nonlinear Fredholm maps of index zero and their singularities . Proc. Amer. Math. Soc. 68 (1978) 317-322. MR 0464283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Viorel Barbu. Hamiltonian systems in a neighborhood of a saddle point . Trans. Amer. Math. Soc. 245 (1978) 291-307. MR 511411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Martin Schechter, Jack Shapiro and Morris Snow. Solution of the nonlinear problem $Au=N(u)$ in a Banach space . Trans. Amer. Math. Soc. 241 (1978) 69-78. MR 492290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] P. M. Fitzpatrick and W. V. Petryshyn. Galerkin methods in the constructive solvability of nonlinear Hammerstein equations with applications to differential equations . Trans. Amer. Math. Soc. 238 (1978) 321-340. MR 0513094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Roger D. Nussbaum. A Hopf global bifurcation theorem for retarded functional differential equations . Trans. Amer. Math. Soc. 238 (1978) 139-164. MR 482913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Stig-Olof Londen. An existence result on a Volterra equation in a Banach space . Trans. Amer. Math. Soc. 235 (1978) 285-304. MR 0473770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] M. S. Berger and R. A. Plastock. On the singularities of nonlinear Fredholm operators. Bull. Amer. Math. Soc. 83 (1977) 1316-1318. MR 0451279.
Abstract, references, and article information   
View Article: PDF

[113] A. Yamamoto and N. Okazawa. Weakly closed $m$-accretive operators . Proc. Amer. Math. Soc. 66 (1977) 284-288. MR 0467409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] L. Cesari and R. Kannan. An abstract existence theorem at resonance . Proc. Amer. Math. Soc. 63 (1977) 221-225. MR 0448180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Zvi Artstein. Continuous dependence of solutions of operator equations. I . Trans. Amer. Math. Soc. 231 (1977) 143-166. MR 0445351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Lamberto Cesari. Existence theorems across a point of resonance. Bull. Amer. Math. Soc. 82 (1976) 903-906. MR 0425693.
Abstract, references, and article information   
View Article: PDF

[117] H. Brézis and F. E. Browder. Singular Hammerstein equations and maximal monotone operators. Bull. Amer. Math. Soc. 82 (1976) 623-625. MR 0407671.
Abstract, references, and article information   
View Article: PDF

[118] L. B. Rall. A quadratically convergent iteration method for computing zeros of operators satisfying autonomous differential equations . Math. Comp. 30 (1976) 112-114. MR 0405831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] G. F. Webb. Asymptotic stability for abstract nonlinear functional differential equations . Proc. Amer. Math. Soc. 54 (1976) 225-230. MR 0402237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] R. Kannan and J. Schuur. Boundary value problems for even order nonlinear ordinary differential equations. Bull. Amer. Math. Soc. 82 (1976) 80-82. MR 0393632.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 120 of 160 found      Go to page: 1 2 3 4 5 6